Sudafed Sudafed Decongestant 60mg Pseudoephedrine Tablets 12 Pack

€5.95

Code 5010123667696
Add to Basket
Product Information

Sudafed Decongestant Tablets are used to provide relief from cold, flu and allergy symptoms such as stuffy nose, blocked sinuses, and catarrh.

The tablets contain 60mg pseudoephedrine hydrochloride, a decongestant that relieves nasal and blocked sinus congestion. 

Uses & Treatments

  • Unblocks nasal congestion.
  • Clears catarrh.
  • Non-drowsy and fast acting.
  • Suitable from 12 years.

You must be aged over 18 years to purchase this product. MAXIMUM order quantity of ONE pack per order.

This product is a medicine and can only be sold within Ireland.

How To Use
  • Adults and Children over 12 years: Take one Sudafed tablet with water, every 4-6 hours.
  • Do not exceed 4 tablets a day. 
  • Do not use this product for more than 5 days and seek medical advice if symptoms persist. 
  • Do not take Sudafed tablets if you have high blood pressure or on medication for high blood pressure.
  • Do not take with any other pseudoephedrine products.
Active Ingredients

60mg Pseudoephedrine hydrochloride 60 mg per tablet.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty